Top answers from doctors based on your search:
Disclaimer

after stopping birth control pills is it normal o have frequent pills

A 48-year-old member asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Sometimes: Irregular periods cause by an ovarian cyst which is surpressed or "pops" on the contraceptive pill will often resume normal regular cycles after the p ... Read More
1
1 thank
Dr. SG Erman
Dr. SG Erman answered
34 years experience Family Medicine
Yes: Menses may become very irregular for about 3 months after stopping birth control pills. There are many variations. Oral contraceptives. May help keep ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Possible: It can take a while for the ovaries to resume estrogen production after stopping the pill. During the time your estrogen level is low, your energy le ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No, not at all: The oral contraceptive pills will not change your fertility as this is an old myth from the days when the higher dose pills were used extensively. Pat ... Read More
A 21-year-old member asked:
Dr. Kirstie Cunningham
25 years experience Obstetrics and Gynecology
Yes: If you stop continuous birth control pills, you will have a withdrawal bleed and may experience a full 'period ' or spotting. The effect is similar to ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. James Rochester
25 years experience Family Medicine
Yes : If you are using the pills to try to regulate you menstrual cycle it is very common to have you do 2-3 cycles of pills then stop and see if you cycles ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Collin Smikle
35 years experience Obstetrics and Gynecology
OCP and period: It may be normal for you to have irregular bleeding on birth control pills. It may take some time for your body to adapt. I would monitor the cycles ... Read More
4
4 thanks
A 23-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Maybe: Any changes in hormones can have the effects you describe. Make sure you stay super well hydrated as #1 cause of headache is dehydration. Also consi ... Read More
A 33-year-old female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
No clear answer...: From what your described about the care for recurrent UTIs, to me, the diagnosis for UTI was not certain but seemingly being treated empirically with ... Read More
1
1 comment
A 37-year-old female asked:
Dr. Ronald Hamner
42 years experience Nephrology and Dialysis
Yes: Birth control pills, especially the higher dosages, have for many years been associated with hypertension in some woman. Many times there is a family ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Malina Milan
29 years experience Internal Medicine
Yes: It can sometimes take up to three months for your body to get used to the different hormone levels. Spotting is very common. Take care!
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month